# SDR FDEA200908173027

- Difficulty date: August 17, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 59,441 hours, 12,229 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4059050921
- Part serial: 91095622
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRIOR TO REACHING OCEANIC CROSSING ENTRY POINT, RECE  IVED C.G. OUT OF AFT LIMITS ALERT  WITH CG SHOWING  41.5 CONCURRENTLY RECEIVED SET LANDING ELEV. LOST PR  OF, FMS SPEED AND NAV ON BOTH AUTOPILOTS. STARTED CH  ECK LIST- ALERTS DISAPPEARED. ABOUT 10 TO 15 MINUTES  LATER, SAME ALERTS REPEATED FOR APROX 5 MINUTES. CO  NSULTED WITH DUTY OFFICER AND MOCC. BOTH FMC'S APPEA  RED TO BE FAILING PER MOCC. ALL CONCURRED DIVERT TO  KBOS BEST COURSE OF ACTION.   AFTER CONSULTING WITH MOCC AND ENGINEERING  DETERMINED A DUEL FMC SOFTWARE FAILURE OCCURED,  REMOVED AND REPLACED BOTH FMCS PER AMM  34-63-01-4 AND 34-63-05-3 AND RTS PASSED FOR BOTH
